# SDR SWIA200515232

- Difficulty date: June 28, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 529 hours, 357 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 84897
- Part serial: 438
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 510 hours, 333 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, GOT STAB TRIM CHANNEL 1 INOP STATUS MESSAGE.   REPLACED HORIZONTAL STAB TRIM CONTROL ACTUATOR IAW AMM 27-42-01.  OPERATIONAL CHECK IAW AMM 27-40-00.
